a female friend of mine took steroids and she got a lot of body and facial hair
she also said that her clitoris got enlarged and it became weird to have sex especially if the guy had a tiny package
can you tell me what she did wrong so I can avoid the same mistakes as her
Without knowing what steroids she did and how she did them and if the gear was clean I don't think anyone can tell you what she did wrong. We can tell you a path that offers minimum risk, but again we need to know your goals with taking them.
A fairly safe generic place for most women to start is Anavar at 5 or 10 mg a day for an 4 week cycle on and 4 week cycle off. The Anavar has to be tested though or gotten from a source you yourself trust. Before I would do that though I would get your blood work done and lets take a look at your hormones.
Most women want to loose weight and the Anavar will "Help" with that, but it doesn't do it for you. You will still need a healthy diet and good workout program to accomplish the goal of loosing weight. No magic pill for loosing weight exists yet.
If your going for building muscle then the Anavar may not be enough on its own depending on how far you want to go!